# SDR CALA2023112403466

- Difficulty date: November 17, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 83,460 hours, 10,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Door 1r - M33094
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CABIN R1 DOOR AREA M33094 EMERGENCY POWER SUPPLY BATTERY LOW CAPACITY,ORIGINATED BY EMP V903172,REF TO HAECO NON ROUTINE N O.9469112 SPEC NO.B777-33-3-7019. PERFORMED BY EMP V903172,REPLACED THE CABIN R1 DOOR AREA M33094 EMERGENCY POWER SUPPLY BATTERY PACK AND OP TEST CARRIED OUT,FOUN D NORMAL AS PER AMM 33-51-06-960-802 REV 99,IDT BY TA705.
